Sinus arrest due to sertraline


Kocabay G., Yildiz M. , Duran N. E. , Ozkan M.

Clinical Cardiology, cilt.33, 2010 (SCI Expanded İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 33 Konu: 6
  • Basım Tarihi: 2010
  • Doi Numarası: 10.1002/clc.20647
  • Dergi Adı: Clinical Cardiology

Özet

Sertraline is a selective serotonin reuptake inhibitor with established safety for the treatment of depression. Among the common adverse effects associated with sertraline are nausea, insomnia, diarrhea, somnolence, and dizziness. Cardiac arrest had not been reported in the literature, although tachycardia was frequently seen. In this case report, a patient was presented who had adverse reactions such as nausea, dizziness, insomnia under citalopram treatment, and after his drug was changed to sertraline, developed sinus arrest on the fourth day of treatment. © 2010 Wiley Periodicals, Inc.